# SDR AALA991873

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT PATH LIGHTS AT SEAT 36B INOPERATIVE.  RECONNECTED EMERGENCY EXIT SEAT PATH LIGHT CONNECTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
